MAUDE Adverse Event Report: CERAROOT S.L. CERAROOT ZIRCONIUM OXIDE DENTAL IMPLANT; CERAROOT CERAMIC IMPLANT

CERAROOT S.L. CERAROOT ZIRCONIUM OXIDE DENTAL IMPLANT; CERAROOT CERAMIC IMPLANT
Model Number 160.012
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Stomatitis (4489)
Date of Event 04/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history record (dhr) - investigation: the batch number could be verified (dentist reported wrong lot number 3870410319 instead of lot no.38701410319).Our manufacturing quality system assures that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The infection of the endosseous dental implant during the healing phase is a known inherent risk of the treatment with dental implants.The manufacturer's trend analysis confirms that the reported early failure rate associated with its dental implant is below the expected failure rate for this treatment as published in scientific literature.Antibiotic prescription is considered a useful protocol in preventing infection after dental implant surgery.The dental professional should evaluate the oral hygiene status, the amount of surgical trauma, and the overall patient health in order to determine the need or indications of such prescription.
 
Event or Problem Description
The clinician reported that infection was developed 7 days post surgery, the dental implant was removed, and antibiotic was prescribed.During the dental implant placement surgery the implant was placed immediately after tooth extraction in the same intervention.Antibiotic was not prescribed the day of surgery.Patient was hospitalized until infection was resolved and the patient returned home without any further problems, injuries or complications.The implant site will be let to heal until a new implant can be inserted.

Brand Name
CERAROOT ZIRCONIUM OXIDE DENTAL IMPLANT
Common Device Name
CERAROOT CERAMIC IMPLANT
Manufacturer (Section D)
CERAROOT S.L.
parpers,13
les franqueses del valles, barcelona 08520
SP  08520
MDR Report Key11853819
Report Number3008808095-2021-00001
Device Sequence Number17254185
Product Code DZE
UDI-Device Identifier08435453900232
UDI-Public08435453900232
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K093595
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Remedial Action Notification,Inspection,Patient Monitoring,Other
Type of Report Initial
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2024
Device Model Number160.012
Device Catalogue Number160.012
Device Lot Number38701410319
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2021
Initial Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age35 YR